# SDR AALA202201115637

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,130 hours, 25,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462071NG08
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHT AT SEAT 18 ABC DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202201105637: REPLACE LIGHT SHROUD PER CMM 25-63-67** (CLOSED)
